# SDR DALA2017020300914

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 80,522 hours, 37,158 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 2 SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  FOUND A SHORT IN THE WIRES WHICH TOOK OUT THE POWER SUPPLY.  REMOVED AND REPLACED POWER SUPPLY BATTERY AND  REPAIRED WIRE HARNESS IAW AMM 33-51-16.  OPS CHECKED GOOD.
